# SDR AU970876

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: P933
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTIMETER FAULTY - READING 10,000 FEET AT SEA LEVEL - INVESTIGATION FOUND THAT ONE OF THE TWO ANEROID CAPSULES HAD LOST ITS VACUUM - ALTIMETER WAS FITTED TO A JABIRU - REPORT ENTERED IAW AD/INST/39
